# SDR UPS203169

- Difficulty date: May 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N949UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19717
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC150539042
- Condition: Corroded
- Location: Bs 277
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 'C' CHECK, MAINTENANCE FOUND CORROSION ON FLOORBEAM AT STA 277, WL 208, LBL 7 TO 12, RBL 4 TO 16.  FABRICATED AND INSTALLED REPAIR PER SRM 51-10-2, 51-40-4, 51-30-2.
